# SDR SIMA2011325006

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 19,912 hours, 17,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1683
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FOUND GALLEY EMERGENCY LIGHT OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY EMERGENCY LIGHT IAW EMB STANDARD MTX PRACTICES.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
